# SDR SWIA201541275

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD GROUND SPOILER IS CHAFED ON LOWER L/E SKIN OTBD OF INBD HINGE APPROXIMATELY SP STA 56.177. BLENDED CHAFE AT LOWER FLANGE OF LT INBD GROUND SPOILER AT LOWER L/E OF SKIN APPROXIMATELY SP STA 56.177 IAW SRM.
